# SDR UPS04842017

- Difficulty date: March 2, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5644210505
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RUDDER EXTERIOR SKIN IS CRACKED AT RT UPPER SIDE.  REMOVED AND REPLACED RUDDER IAW MM 27-21-01.
